# SDR ASAA2023041542870

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,040 hours, 16,417 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 9751
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 56,342 hours, 16,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING (ASA LP 60478264) FOUND RIGHT PACK TEMP CONTROL VALVE FAULTING. GROUNDED - YES. REPLACED RIGHT PACK TEMP CONTROL VALVE, BITE CHECK GOOD. REF B737-800 AMM 21-51-10.
